# SDR 9902919927

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY OCCURRED DURING APPROACH INTO DTW.  PRESSURE FLUCTUATED BETWEEN 2399 AND 3000 PSI.  FLIGHT CREW SHUT DOWN PUMPS AND UTILIZED EMERGENCY GEAR EXTENSION PROCEDURES TO EXTEND GEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND B-NUT LOOSE AT LEFT GEAR SWIVEL LINE AND LINE LEAKING IN LEFT WHEEL WELL.  TIGHTENED NUT AND REPLACED LINE, OPERATIONAL CHECK NORMAL.
